I've been taking a statin for 2 years and am in so much pain. My knee was swollen so I got a cortisone shot thinking that would help the pain and it did but now I feel worse everywhere else. Could this be from the statin I've been prescribed? Well, I feel it is so I'm not taking a statin ever again. I use to be very active and now I can't even get out of bed. I hate what the statin has done to my muscles and bones. I just want my old body back!!!
My question is for anyone reading this is: Is it ok to stop cold turkey or am I going to suffer any other side effects? If anyone knows the answer please post it. I was put on the statin to lower my chloresterol and it did but at a huge price. I am 63 but everyone tells me I look 43 but not anymore. I feel 93. I have bags under my eyes and my eyes have a yellowish color to them. I'm going to get my blood work re-done after all these signs. My liver could be damaged for all I know. Any suggestions or comments would be greatly appreciated.